# SDR AALA201712139016

- Difficulty date: December 12, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 50,061 hours, 20,887 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD ENTRY DOOR SLIDE PACK HAS METAL WIRE PROTRUDING FROM THE LOWER PORTION OF THE SLIDE PACK. SECURED CONNECTOR /PIGTAIL PER AMM 25-60-00.
